# SDR SWAA2023013192318

- Difficulty date: January 17, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CENTER FLOOR PANEL #241AAF TOP SKIN LARGE AREA FIBERGLASS PEELING OFF<[01] REPLACED MAIN CABIN AFT WET AREA CENTER FLOOR PANEL #241AAF PER B737-700 AMM 53-21-00-400-801.;[02] PANEL #241AAF WILL BE INSTALLED ON FAULT #TTG8Q00FYE7E.;[03] VERIFIED STEPS #1 AND #2.
